# SDR 20001024SH006

- Difficulty date: September 20, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Make and model: Beech B200
- Aircraft serial: BB1194
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 509215875
- Condition: Split
- Location: Fuel Gasket
- Part time: 529 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GASKET SPLITTING AND FUEL LEAKING FROM NACELLE AND AUXILIARY TANKS INTO ENGINE EXHAUST PATH.  AIRCRAFT N NR YV-988CP.  (X)
